Alert archive / Illinois / Flash Flood Warnings in 2008
Flash Flood Warning 55, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Sep 13, 2008, 11:01 PM CDT for 10 counties in Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2008, 11:01 PM CDT (04:01 UTC)
- Expired
- Sep 14, 2008, 5:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cass County, IL, Fulton County, IL, Knox County, IL, Marshall County, IL, Mason County, IL, Peoria County, IL, Schuyler County, IL, Stark County, IL, Tazewell County, IL, Woodford County, IL
The radar
The Lincoln radar (KILX), 82 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 4.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KILX 140401
FFWILX
ILC017-057-095-123-125-143-169-175-179-203-141000-
/O.NEW.KILX.FF.W.0055.080914T0401Z-080914T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1101 PM CDT SAT SEP 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FULTON COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN MASON COUNTY IN CENTRAL ILLINOIS...
MARSHALL COUNTY IN CENTRAL ILLINOIS...
KNOX COUNTY IN WEST CENTRAL ILLINOIS...
NORTHWESTERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
WESTERN WOODFORD COUNTY IN CENTRAL ILLINOIS...
PEORIA COUNTY IN CENTRAL ILLINOIS...
STARK COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 500 AM CDT SUNDAY.
* AT 1052 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE STRONG THUNDERSTORM DEVELOPMENT OVER EASTERN MISSOURI
AND WEST ILLINOIS. THESE STORMS CONTAIN HEAVY RAIN AND WILL
CONTINUE TO MOVE NORTHEAST OVER THE WARNED AREA DURING
THE OVERNIGHT HOURS. DOPPLER RADAR HAS ESTIMATED RAINFALL RATES
OF ONE HALF TO NEAR 1 INCH PER HOUR FROM SOME OF THESE STORMS.
THUNDERSTORMS WITH EXCESSIVE RAINFALL WILL CONTINUE ACROSS THESE
AREAS. ADDITIONAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM 2 TO 3
INCHES OVERNIGHT. THESE RAINFALL AMOUNTS WILL LIKELY PRODUCE FLASH
FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CANTON...
GALESBURG...LACON...LEWISTOWN...PEKIN...PEORIA...RUSHVILLE...
ABINGDON...ALTONA...ASTORIA...BARTONVILLE AND BELLEVUE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
REPORT FLASH FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE
NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER
SERVICE.
LAT...LON 4116 8963 4117 8933 4111 8933 4110 8905
4092 8904 4043 8968 4044 8993 4016 9021
3996 9052 3998 9059 4010 9072 4012 9092
4030 9091 4028 9046 4114 9042 4116 8989
4123 8988 4125 8965
$$
GOETSCH1 follow-up statement
000
WGUS73 KILX 140956
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
456 AM CDT SUN SEP 14 2008
ILC017-057-095-123-125-143-169-175-179-203-141005-
/O.EXP.KILX.FF.W.0055.000000T0000Z-080914T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
456 AM CDT SUN SEP 14 2008
...THE FLASH FLOOD WARNING WILL EXPIRE AT 500 AM CDT FOR STARK...
PEORIA...WESTERN WOODFORD...NORTHWESTERN TAZEWELL...KNOX...
MARSHALL...NORTHWESTERN MASON...SCHUYLER...NORTHWESTERN CASS AND
FULTON COUNTIES...
THE FLASH FLOOD WARNING HAS BEEN REPLACED WITH AN AREAL FLOOD
WARNING THAT WILL REMAIN IN EFFECT UNTIL 445 PM.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4116 8963 4117 8933 4111 8933 4110 8905
4092 8904 4043 8968 4044 8993 4016 9021
3996 9052 3998 9059 4010 9072 4012 9092
4030 9091 4028 9046 4114 9042 4116 8989
4123 8988 4125 8965
$$
SHIMONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Sep 13, 9:09 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Sep 13, 9:09 PM CDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 909 PM CDT SAT SEP 13 2008 .DISCUSSION... ISSUED 907 PM CDT SAT SEP 13 2008 REDEVELOPMENT OF CONVECTIVE RAIN CONTINUES IN MO AND MOVES NORTHEAST INTO CWA. RAINFALL AMOUNTS SIGNIFICANT IN AREAS NEAR IL RIVER AND NOW PUSHING TO THE EAST OF RIVER. FLASH FLOOD WARNINGS IN EFFECT. MOISTURE CHANNEL AND RADAR TRENDS SHOW REDEVELOPMENT TO CONTINUE OVERNIGHT AS PROGGED. NO CHANGES TO GRIDS. GOETSCH && .AVIATION... ISSUED 648 PM CDT SAT SEP 13 2008 SATELLITE IMAGERY AND RADAR LOOPS SHOW BAND OF PCPN FROM WEST IL INTO NORTHEAST IL. BAND SHOULD CONTINUE TO SLOWLY ERODE EASTWARD AND BRING HEAVY RAIN AND LOWER CIGS/VIS INTO THE AREA OVERNIGHT. TAFS CONTINUE TO REFLECT TREND OF BRINGING IN LOWER CONDS OVERNIGHT. GOETSCH && .PREV DISCUSSION... ISSUED 306 PM CDT SAT SEP 13 2008 SHORT TERM...TONIGHT THROUGH TUESDAY... A PERSISTENT BAND OF RAIN HAS BEEN ONGOING FROM QUINCY TO PEORIA TO CHICAGO FOR MUCH OF THE DAY...AND RAINFALL RATES WILL INCREASE AS A COLD FRONT APPROACHES FROM EASTERN IOWA. EXTREMELY HIGH PRECIPITABLE WATER VALUES /MORE THAN 2.5 INCHES/ WILL STREAM NORTHWARD WITH THE REMNANTS OF IKE...WITH EXCESSIVE RAINFALL A GOOD BET. AGREE WITH HPC QPF AMOUNTS OF 3-5 INCHES STORM TOTAL RAIN FROM PITTSFIELD TO PONTIAC. NHC TRACK GUIDANCE FOR IKE HAS IT INTO SOUTH-CENTRAL MISSOURI BY 12Z SUN AND CONTINUING RAPIDLY ACROSS SOUTH-CENTRAL ILLINOIS DURING THE DAY. IT LOOKS LIKE THE MAIN HEAVY RAIN EVENT WILL HOLD OFF FOR THE EASTERN/SOUTHEASTERN PORTIONS OF THE FORECAST AREA UNTIL THE ARRIVAL OF IKE AS THE AFOREMENTIONED COLD FRONT IS EXPECTED TO ONLY PROGRESS TO AROUND INTERSTATE 55 BY 12Z SUN. WILL THEREFORE DELAY THE START OF THE FLASH FLOOD WATCH FOR THOSE AREAS UNTIL 12Z SUN. IN ADDITIONAL TO THE RAIN SITUATION...IKE REMAINS A LARGE TROPICAL CYCLONE AND IT WILL TAKE LONGER THAN USUAL FOR ITS SURFACE WINDS TO SETTLE DOWN. WIND SPEEDS NEAR THE CENTER OF IKE MAY REACH WIND ADVISORY CRITERIA ON SUNDAY...BUT WILL LET THIS DECISION REST WITH THE EARLY MORNING FORECAST PACKAGE TO ASSESS HOW THE WINDS ARE OVER SOUTHERN MISSOURI. AS IKE CONTINUES TO ACCELERATE INTO INDIANA...RAIN WILL TAPER OFF BEGINING IN THE LATE AFTERNOON WEST AND FINISH BY SUNSET IN THE EAST. AFTER THAT...HIGH PRESSURE WILL TAKE HOLD AND BRING A PERIOD OF DRY WEATHER THROUGH THE END OF THE WEEK. LONG TERM...WEDNESDAY THROUGH SATURDAY... UPPER RIDGE OVER THE WESTERN STATES WILL PLACE THE MIDWEST IN DRY NORTHWESTERLY FLOW THROUGH FRIDAY. ON THURSDAY...THE GFS TRIES TO BRING A WEAK COLD FRONT SOUTHWARD INTO NORTHERN ILLINOIS AND STALLING IT OUT. THE ECMWF IS THE PREFERRED SOLUTION AS IT BRINGS AN UPPER TROUGH INTO THE WESTERN STATES THURSDAY THROUGH SATURDAY AND CORRESPONDINGLY PUTS MORE RIDGING OVER THE CENTRAL CONUS...THUS HOLDING THE FRONT FURTHER NORTH. NOT A GREAT DEAL OF CONFIDENCE YET IN THE EVOLUTION/SPEED OF THE WESTERN TROUGH TOWARD THE END OF THE PERIOD...BUT BOTTOM LINE FOR CENTRAL ILLINOIS WILL BE A CONTINUATION OF THE DRY WEATHER WITH SEASONABLE TEMPERATURES. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT SUNDAY THROUGH SUNDAY EVENING FOR ILZ046-055>057-062-063-066>068-071>073. FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR ILZ027>031-036>038- 040>045-047>054-061. &&
Hazardous weather outlook, Sep 13, 3:10 PM CDT, 7 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 310 PM CDT SAT SEP 13 2008 ILZ027>031-036>038-040>045-047>054-061-141100- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT-SANGAMON- SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-WOODFORD- 310 PM CDT SAT SEP 13 2008 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND AND FIND A BETTER ROUTE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ046-055>057-062-063-066>068-071>073-141100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-RICHLAND-VERMILION- 310 PM CDT SAT SEP 13 2008 ...FLASH FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT A LOW PRESSURE SYSTEM WILL LIFT NORTHEAST THROUGH WISCONSIN TONIGHT...KEEPING THE CHANCE OF SHOWERS AND STORMS IN CENTRAL ILLINOIS THROUGH THE EVENING AS MOISTURE FROM HURRICANE IKE WILL FLOW INTO THE AREA. A COLD FRONT WILL MOVE SOUTHEAST INTO CENTRAL ILLINOIS IN THE OVERNIGHT HOURS AND SHOWERS WILL BECOME MORE NUMEROUS...WITH PERIODS OF HEAVY RAIN EXPECTED. RAINFALL RATES UP TO 2 INCHES PER HOUR WILL BE POSSIBLE. HEAVY RAIN AND FLASH FLOODING WILL BE THE PRIMARY HAZARD. ANY HEAVY RAINFALL MAY CAUSE FLASH FLOODING. NEVER DRIVE THROUGH A FLOODED ROADWAY. TURN AROUND AND FIND A BETTER ROUTE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE LOW PRESSURE CENTER FROM THE REMNANTS OF IKE WILL PASS FROM SOUTHWEST TO NORTHEAST ACROSS SOUTH CENTRAL ILLINOIS ON SUNDAY...MOVING NORTHEAST ALONG THE COLD FRONT. PERIODS OF HEAVY RAIN ARE EXPECTED ALONG AND NORTH OF THE TRACK OF THE LOW. WINDS WILL INCREASE DRAMATICALLY ON SUNDAY AS THE LOW APPROACHES FROM THE SOUTHWEST. RAINFALL RATES OF 2 INCHES PER HOUR WILL BE POSSIBLE...WITH FLASH FLOODING LIKELY WHERE THE RAINS ACCUMULATE QUICKLY. TOTAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALIZED AREAS RECEIVING 6 INCHES OF RAIN. FLASH FLOODING WILL BE POSSIBLE THROUGH EARLY EVENING ON SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Sep 13, 5:47 PM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
547 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM FLASH FLOOD 5 N SMITHFIELD 40.55N 90.29W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER OVER COUNTY ROAD 2.
0526 PM FLASH FLOOD 2 N LITTLETON 40.26N 90.62W
09/13/2008 SCHUYLER IL LAW ENFORCEMENT
BLUE WING ROAD AND COUNTY LINE ROAD AT US-67 UNDER WATER
&&
GEELHARTLocal storm report, Sep 13, 5:56 PM CDT, 5 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
556 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM FLASH FLOOD 2 S CANTON 40.53N 90.04W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER OVER ROADS. ALSO FLOODING ON ROUTE 116 NEAR
FARMINGTON.
&&
GEELHARTLocal storm report, Sep 13, 6:53 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
653 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HEAVY RAIN ST. DAVID 40.49N 90.05W
09/13/2008 M3.09 INCH FULTON IL CO-OP OBSERVER
SINCE 7 AM. 2 INCHES FELL IN THE LAST HOUR.
0640 PM HEAVY RAIN 1 S MOSSVILLE 40.80N 89.57W
09/13/2008 M1.73 INCH PEORIA IL MESONET
SINCE 10 AM. SWOP REPORT
0640 PM HEAVY RAIN CANTON 40.56N 90.04W
09/13/2008 M2.05 INCH FULTON IL MESONET
SINCE 8 AM. SWOP REPORT
&&
GEELHARTLocal storm report, Sep 13, 7:02 PM CDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HEAVY RAIN GREATER PEORIA AIRPORT 40.67N 89.68W
09/13/2008 M2.37 INCH PEORIA IL ASOS
SINCE 1 AM. 1.52 INCHES IN THE LAST HOUR, 1.99 INCHES
SINCE 1 PM.
&&
GEELHARTLocal storm report, Sep 13, 8:16 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
816 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM FLOOD 2 NE CUBA 40.51N 90.17W
09/13/2008 FULTON IL EMERGENCY MNGR
WATER FLOWING OVER THE WEE-MA-TUK DAM HAS CAUSED FLOODING
OF RURAL AREAS DOWNSTREAM.
&&
GEELHARTLocal storm report, Sep 13, 9:30 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
930 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FLOOD SPRING BAY 40.82N 89.53W
09/13/2008 WOODFORD IL EMERGENCY MNGR
BOAT EVACUATION OF PEOPLE IN HOUSES ALONG HIGHWAY 26.
0926 PM FLOOD METAMORA 40.79N 89.36W
09/13/2008 WOODFORD IL EMERGENCY MNGR
ROADS COVERED ACROSS THE COUNTY...ESPECIALLY IN
GERMANTOWN AND EUREKA. WATER IN BASEMENTS.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 8:25 PM CDT | Flash Flood Warning | ILX | Cass, Logan, McLean, Mason, Menard, Morgan and 4 more | 6 hr |
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton, Knox | 69 hr |
| Sep 13, 9:13 PM CDT | River Flood Warning | ILX | Fulton | 49 hr |
| Sep 14, 2:29 AM CDT | Areal Flood Warning | ILX | Cass, Logan, McLean, Mason, Menard, Morgan and 4 more | 36 hr |
| Sep 14, 4:54 AM CDT | Areal Flood Warning | ILX | Fulton, Knox, Marshall, Peoria, Schuyler, Stark and 2 more | 24 hr |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Fulton, Mason | 28 days |
| Sep 14, 7:05 AM CDT | River Flood Warning | ILX | Brown, Cass, Morgan, Schuyler | 29 days |
| Sep 14, 7:33 AM CDT | Areal Flood Warning | ILX | Champaign, Christian, Coles, Cumberland, DeWitt, Douglas and 8 more | 22 hr |
| Sep 14, 9:24 AM CDT | River Flood Warning | ILX | Clay, Richland | 12 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Mason, Menard | 24 hr |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Piatt | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Sangamon | 6 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Menard | 9 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 8 days |
| Sep 14, 10:22 AM CDT | River Flood Warning | ILX | Cass, Mason | 10 days |
| Sep 14, 11:37 AM CDT | High Wind Warning | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 2 more | 83 min |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Marshall, Putnam | 17 days |
| Sep 14, 12:16 PM CDT | River Flood Warning | ILX | Peoria, Tazewell, Woodford | 20 days |
| Sep 14, 12:26 PM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
Nearby
Flash Flood Warnings in Illinois, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.